# SDR COMA9531170

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 531137
- Condition: Defective
- Location: Pilots Yoke
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN PITCH TRIM IS INTERMITTENT ON PILOTS YOKE.  REPLACED THE PILOTS PITCH TRIM SWITCH.
